Previous Articles     Next Articles

IMPLICITY LINEAR COLLOCATION METHOD AND ITERATED IMPLICITY LINEAR COLLOCATION METHOD FOR THE NUMERICAL SOLUTION OF HAMMERSTEIN FREDHOLM INTEGRAL EQUATIONS ON 2D IRREGULAR DOMAINS

H. Laeli Dastjerdi1, M. Nili Ahmadabadi2   

  1. 1. Department of Mathematics, Farhangian University, Tehran, Iran;
    2. Department of Mathematics, Najafabad Branch, Islamic Azad University, Najafabad, Iran
  • Received:2017-08-28 Revised:2018-10-04 Online:2020-07-15 Published:2020-07-15

H. Laeli Dastjerdi, M. Nili Ahmadabadi. IMPLICITY LINEAR COLLOCATION METHOD AND ITERATED IMPLICITY LINEAR COLLOCATION METHOD FOR THE NUMERICAL SOLUTION OF HAMMERSTEIN FREDHOLM INTEGRAL EQUATIONS ON 2D IRREGULAR DOMAINS[J]. Journal of Computational Mathematics, 2020, 38(4): 624-637.

In this work, we adapt and compare implicity linear collocation method and iterated implicity linear collocation method for solving nonlinear two dimensional Fredholm integral equations of Hammerstein type using IMQ-RBFs on a non-rectangular domain. IMQs show to be the most promising RBFs for this kind of equations. The proposed methods are mesh-free and they are independent of the geometry of domain. Convergence analysis of the proposed methods together with some benchmark examples are provided which support their reliability and numerical stability.

CLC Number: 

[1] R.L. Hardy, Multiquadric equations of topography and other irregular surfaces, J. Geophys. Res., 76(1971), 1905-1915.

[2] G.E. Fasshauer, Meshfree Approximation Methods with MATLAB, World Scientific Publishing. Co. Pte. Ltd., Hackensack, NJ, 2007.

[3] S.A. Yousefia, A. Lotfia and M. Dehghan, He's variational iteration method for solving nonlinear mixed Volterra-Fredholm integral equations, Comput. Math. Appl., 58(2009), 2172-2176.

[4] S. Kumar and I. Sloan, A new collocation-type method for Hammerstein integral equations, Math. Comp., 48(1987), 585-593.

[5] A. Alipanah and M. Dehghan, Numerical solution of the nonlinear Fredholm integral equations by positive definite functions, Appl. Math. Comput., 190(2007), 1754-1761.

[6] M. Zerroukat, H. Power and C.S. Chen, A numerical method for heat transfer problem using collocation and radial basis functions, Int. J. Numer. Meth. Eng., 42(1992), 1263-1278.

[7] R.L. Hardy, Theory and applications of the multiquadric-biharmonic method. 20 years of discovery 1968-1988, Comput. Math. Appl., 19:8-9(1990), 163-208.

[8] E.J. Kansa, Multiquadrics-A scattered data approximation scheme with applications to computational fluid-dynamics-I. Surface approximations and partial derivative estimates, Comput. Math. Appl., 19:8-9(1990), 127-145.

[9] E.J. Kansa, Multiquadrics-A scattered data approximation scheme with applications to computational fluid-dynamics-Ⅱ. Solutions to parabolic, hyperbolic and elliptic partial differential equations, Comput. Math. Appl., 19:8-9(1990), 147-161.

[10] H. Wendland, Scattered Data Approximation, Cambridge University Press, Cambridge, 2005.

[11] H. Brunner, Collocation Methods for Volterra Integral and Related Functional Equations, Cambridge University Press, Cambridge, 2004.

[12] M. A. Krasnosel'skii and P.P. Zabareiko, Geometric methods of nonlinear analysis, SpringerVerlag, Berlin, 1984.

[13] G. Vainikko, Perturbed Galerkin method and general theory of approximate methods for nonlinear equations, USSR Comput. Math. Math. Phys., 7(1967), 1-41.

[14] H. Kaneko, R. D. Noren and B. Novaprateep, Wavelet applications to the Petrov-Galerkin method for Hammerstein equations, Appl. Numer. Math., 45(2003), 255-273.

[15] K. Atkinson, The Numerical Solution of Integral Equations of the Second Kind, Cambridge University Press, Cambridge, 1997.

[16] J. Yoon, Lp-error estimates for shifted surface spline interpolation on Sobolev Space, Math. Comp., 72:243(2003), 1349-1367.
[1] Xin Wen. HIGH ORDER NUMERICAL METHODS TO TWO DIMENSIONAL HEAVISIDE FUNCTION INTEGRALS [J]. Journal of Computational Mathematics, 2011, 29(3): 305-323.
[2] Qiumei Huang , Yidu Yang . A Note on Richardson Extrapolation of Galerkin Methods for Eigenvalue Problemsof Fredholm Integral Equations [J]. Journal of Computational Mathematics, 2008, 26(4): 598-612.
[3] Zhong-hua Qiao,Zhi-lin Li,Tao Tang. A FINITE DIFFERENCE SCHEME FOR SOLVING THE NONLINEAR POISSON-BOLTZMANN EQUATION MODELING CHARGED SPHERES [J]. Journal of Computational Mathematics, 2006, 24(3): 252-264.
Viewed
Full text


Abstract